Publications

  1. A. Arias and F. Latremoliere, Isomorphisms of non-commutative domain algebras II, (preprint)
  2. A. Arias and J. von Stroh, Lifting module maps between different noncommutative domain algebras, Houston Journal of Math (to appear)
  3. A. Arias and F. Latremoliere, Ergodic Actions of convergent Fuchsian groups on quotients of the noncommutative Hardy algebras, Proceedings of the American Mathematical Society (to appear)
  4. A. Arias and F. Latremoliere, Isomorphisms of non-commutative domain algebras, Journal of Operator Theory (to appear)
  5. A. Arias and F. Latremoliere, Irreducible Representations of C*-crossed products by Finite Groups, Journal of the Ramanujan Society 25 (2010) no. 2.
  6. A. Arias, Fock space techniques in tensor algebras of directed graphs,  Rocky Mountain Journal of Mathematics, 39 (2009), no. 4, 1089--1143.
  7. A. Arias and T. Oikhberg, Embeddings of finite dimensional operator spaces into the second dual, Studia Math. 181 (2007) no. 2, 181—198.
  8. A. Arias and S. Gudder, Almost Sharp Quantum Effects, J. Math. Phys. 45 (2004), no. 11, 4196--4206.
  9. A. Arias, Projective modules in Fock spaces. PDF DVI Journal of Operator Theory, 52 (2004), 139-172.
  10. A. Arias, A. Gheondea, and S. Gudder, Fixed points of quantum operations Journal of Math. Physics, 43 (2002), no. 12, 5872-5881.
  11. A. Arias, Operator Hilbert spaces without the operator approximation property, Proceedings of the American Mathematical Society, 130 (2002) no. 9, 2669-2677.
  12. A. Arias and H.P Rosenthal, M-complete approximate identities in operator spaces, Studia Math., 141 (2000), no 2, 143-200.
  13. A. Arias and G. Popescu Noncommutative interpolation and Poisson transforms II, Houston Journal of Math, 25 (1999), no. 1, 79-98.
  14. A. Arias and G. Popescu, Noncommutative interpolation and Poisson transforms, Israel Journal of Math. 115 (2000), 205-234
  15. A. Arias, Multipliers and representations of noncommutative disc algebras, Houston Journal of Math. 25 (1999), no. 1, 99-120.
  16. A. Arias and A. Koldobsky, A Remark on Positive Isotropic Random Vectors, Functional Analysis and Economic Theory, Y. Abramovich, E. Avgerinos, and N. Yannelis (Eds), Springer-Verlag (1998), 9-15.
  17. A. Arias and J. Farmer, On the structure of tensor products of $\ell_p$ spaces , Pacific Journal of Mathematics, 175 (1996), no. 1, 13-37.
  18. A. Arias, Completely bounded isomorphisms of operator algebras, Proceedings of the American Mathematical Society 124 (1996), (4), 1091-1101
  19. A. Arias and G. Popescu, Factorization and reflexivity on Fock spaces, Integral Equations and Operator Theory, 23 (1995) (3), 268-286.
  20. A. Arias, T. Figiel, W.B. Johnson and G. Schechtman, Banach spaces which have the 2-summing property, Transactions of the American Mathematical Society, 347 (1995) (10), 3835--3857.
  21. A. Arias and P. Mueller, Similarity of nests in $L_p[0,1]$, $1\leq p\not=2<\infty$, Canadian Mathematical Bulletin 38 (1995) (4), 385-389.
  22. A. Arias, Nest algebras in $c_1$, Journal of Operator Theory, 29, (1993) (2), 389-409.
  23. A. Arias and V. Mascioni, Unique best approximations in preduals of von Neumann algebras, Journal of the London Mathematical Society 46 (1992) (2), 491-498.
  24. A. Arias, All the infinite nest algebras are isomorphic, Proceedings of the American Mathematical Society 115 (1) (1992), 85-88.
  25. A. Arias and J. Farmer, Nest of Subspaces and their order types, Transactions of the American Mathematical Society 331 (1) (1992), 113-130.
  26. A. Arias, Banach space structure of nest algebras, Seminaire d'Initiation a l'Analyse, Exp. No. 11, 5 pp, Publ. Math. Univ. Pierre et Marie Curie, 104, Univ. Paris VI, Paris, 1991.
  27. A. Arias, Some Properties of Non-commutative $H^1$-spaces, Proceedings of the American Mathematical Society 112 (2) (1991), 465-472.
  28. A. Arias, $\ell_p^n$ superspaces of spans of independent random variables, Israel Journal of Math. 63 (2) (1988), 139-148.